Applied Mathematical Sciences

Online Edition, Vol. 14, 2020, no. 5-8

Lin Ma, Jian-Qiang Zhang
      A strong convergence theorems for the split feasibility problem with applications
      Applied Mathematical Sciences, Vol. 14, 2020, no. 5, 199-219
      doi: 10.12988/ams.2020.912178
      Scilit       Google Scholar       Crossref

Younbae Jun
      Quadri-section method for nonlinear equations
      Applied Mathematical Sciences, Vol. 14, 2020, no. 5, 221-227
      doi: 10.12988/ams.2020.912182
      Scilit       Google Scholar       Crossref

Samuel Adewale Aderoju
      A new generalized Poisson mixed distribution and its application
      Applied Mathematical Sciences, Vol. 14, 2020, no. 5, 229-234
      doi: 10.12988/ams.2020.914185
      Scilit       Google Scholar       Crossref

John L. Sirengo, Kennedy L. Nyongesa, Shem Aywa
      Estimation of multiple traits in an M-stage group testing model
      Applied Mathematical Sciences, Vol. 14, 2020, no. 5, 235-243
      doi: 10.12988/ams.2020.912195
      Scilit       Google Scholar       Crossref

Luca Grilli, Michele Gutierrez, Lucia Maddalena, Antonio Piga
      Optimal selection and environmental sustainability of innovative storage conditions and packaging technologies in cheesecake production
      Applied Mathematical Sciences, Vol. 14, 2020, no. 6, 245-270
      doi: 10.12988/ams.2020.912179
      Scilit       Google Scholar       Crossref

Pierpaolo Angelini
      A mathematical approach to two indices concerning a portfolio of two univariate risky assets
      Applied Mathematical Sciences, Vol. 14, 2020, no. 6, 271-290
      doi: 10.12988/ams.2020.914194
      Scilit       Google Scholar       Crossref

Risa Wara Elzati, Arisman Adnan, Rado Yendra, M. N. Muhaijir
      The analysis relationship of poverty, unemployment and population with the rates of crime using geographically weighted regression (GWR) in Riau province
      Applied Mathematical Sciences, Vol. 14, 2020, no. 6, 291-299
      doi: 10.12988/ams.2020.914196
      Scilit       Google Scholar       Crossref

Calvine Odiwuor, Fredrick Onyango, Richard Simwa
      Approximations of ruin probabilities under financial constraints
      Applied Mathematical Sciences, Vol. 14, 2020, no. 7, 301-310
      doi: 10.12988/ams.2020.914188
      Scilit       Google Scholar       Crossref

Enas Gawdat Yehia
      A stochastic restricted mixed Liu-type estimator in logistic regression model
      Applied Mathematical Sciences, Vol. 14, 2020, no. 7, 311-322
      doi: 10.12988/ams.2020.914204
      Scilit       Google Scholar       Crossref

Rosario C. Abrasaldo, Michael P. Baldado Jr.
      On the k-friendly index of graphs
      Applied Mathematical Sciences, Vol. 14, 2020, no. 7, 323-335
      doi: 10.12988/ams.2020.914192
      Scilit       Google Scholar       Crossref

Loredana Tirtirau
      Some Hermite-Hadamard type inequalities for exponential convex functions
      Applied Mathematical Sciences, Vol. 14, 2020, no. 7, 337-348
      doi: 10.12988/ams.2020.914203
      Scilit       Google Scholar       Crossref

Amitava Biswas, Abhishek Bisaria
      A test of normality from allegorizing the Bell curve or the Gaussian probability distribution as memoryless and depthless like a black hole
      Applied Mathematical Sciences, Vol. 14, 2020, no. 8, 349-359
      doi: 10.12988/ams.2020.914206
      Scilit       Google Scholar       Crossref

Christos E. Kountzakis, Luisa Tibiletti, Mariacristina Uberti
      The benefit-cost rate spread for adjustable-rate mortgage with embedded options
      Applied Mathematical Sciences, Vol. 14, 2020, no. 8, 361-370
      doi: 10.12988/ams.2020.914197
      Scilit       Google Scholar       Crossref

Giuseppe Caristi, Alfio Puglisi, Antonino Andrea Arnao
      Some geometric probability problems in Euclidean plane
      Applied Mathematical Sciences, Vol. 14, 2020, no. 8, 371-382
      doi: 10.12988/ams.2020.914207
      Scilit       Google Scholar       Crossref

Kawtar El Haouti, Noreddine Chaibi, Abdelkrim Amoumou
      The employment of neutral approach for linear singular system stability study with additive time varying delays
      Applied Mathematical Sciences, Vol. 14, 2020, no. 8, 383-392
      doi: 10.12988/ams.2020.914208
      Scilit       Google Scholar       Crossref

Raoul Domingo Ayissi, Rene Essono, Remy Magloire Etoua, Eric Zangue
      Minimax and viscosity solution in L for the inhomogeneous relativistic Vlasov equation
      Applied Mathematical Sciences, Vol. 14, 2020, no. 8, 393-408
      doi: 10.12988/ams.2020.912166
      Scilit       Google Scholar       Crossref